# SDR USAA2013091600029

- Difficulty date: September 4, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  RT WING FUEL ACCESS PANEL 640PB CORRODED IN FASTENER HOLE.  R & R ACCESS PANEL IAW AMM 57-27-11-400-002-A.
